# SDR CA090730009

- Difficulty date: July 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 1,418 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: 993402531
- Condition: Failed
- Location: Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMM PUSH TO TALK SWITCHES HAVE VERY POOR LIFE EXPECTANCY IN SERVICE ON COMPANY ACFT, OFTEN ONLY A FEW MONTHS.  ALSO HAVE REJECTED NEW SWITCHES FROM THE SUPPLIER DUE TO POOR QUALITY DETERMINED THROUGH VISUAL INSP ALONE.
